# SDR AWXA200500393

- Difficulty date: February 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION AND A 2.125 INCH CRACK WERE FOUND IN KEEL BEAM RT LOWER CHORD AT RBL 6.50, BETWEEN BS 540 AND BS 541.  MAINTENANCE CUT OUT DAMAGE IN KEEL BEAM RT LOWER CHORD AT RBL 6.50, FROM BS 540 TO BS 541; FABRICATED A NEW REPLACEMENT SECTION OF KEEL BEAM, 2 EACH FILLERS, A RADIUS FILLER, AND 2 EACH SPLICE ANGLES; INSTALLED REPAIR PARTS IAW ER 03-5369-05071-ES1.
